# SDR SWAA2012121210532

- Difficulty date: November 28, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B227002
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 222JF HAS DELAM.  REMOVED MAIN CABIN FLOOR PNL 222JF IAW B717 AMM 53-21-0 FABRICATED FLOOR PNL FROM PN# B227002 TYPE 3 PO# 79019953 DIM 21" X 76" IAW B717 SRM 53-20-50 REPAIR 3 INSTALLED FLOOR PNL 222JF IAW B717 SRM 51-41-01.
